# SDR CALA2014031200316

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 39,181 hours, 15,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963512024
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT EMERGENCY PATH LIGHT ON SEAT 37ABC IS INOPERATIVE.  FOUND EMERGENCY PATH SEAT LIGHT HARNESS PLUG DISCONNECTED, RECONNECTED & OPERATIONS CHECKED IAW B737-8/9 AMM 33-51-11, OPERATIONS GOOD, HARNESS PN BR9635-120-24.
